Complete Kähler manifolds with zero Ricci curvature. I

G. Tian, Shing Tung Yau

Research output: Contribution to journalArticle

124 Scopus citations
Original languageEnglish (US)
Pages (from-to)579-609
Number of pages31
JournalJournal of the American Mathematical Society
Volume3
Issue number3
DOIs
StatePublished - Jul 1990

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Complete Kähler manifolds with zero Ricci curvature. I'. Together they form a unique fingerprint.

  • Cite this